# SDR CA960527004

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: P100L8
- Condition: Loose
- Location: Rt Cb Panel
- Part time: 36,430 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE IN COCKPIT.  ARCING AND BURNING BEHIND RT CIRCUIT BREAKER PANEL.  PO WER WIRE P100L8 WAS LOOSE.
